# SDR FDEA201009093331

- Difficulty date: September 9, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72251
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER BEAM FROM TOP DURING HFEC OPEN HOLE   INSP ON 0.520" HOLE AT MAIN CARGO DOOR NR 3 LOWER JAMB FITTING AT HOLE A.  REPAIRED AS PER EA 8-5310-143730.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
